RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 52–60 (Mi tm490)  

Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis

Yu. N. Drozhzhinov, B. I. Zavialov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Wiener-type Tauberian theorems for the generalized multiplicative convolution are formulated, and their certain applications to differential equations and integral transforms are demonstrated.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 43–51

Bibliographic databases:
UDC: 517.5
Received in September 1999

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 52–60; Proc. Steklov Inst. Math., 228 (2000), 43–51

Citation in format AMSBIB
\Bibitem{DroZav00}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 52--60
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782571}
\zmath{https://zbmath.org/?q=an:0987.46037}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 43--51


Linking options:
  • http://mi.mathnet.ru/eng/tm490
  • http://mi.mathnet.ru/eng/tm/v228/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:69
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019